# SDR SRAA961118

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 12584
- Condition: Defective
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E, J

## Discrepancy

ON CLIMB-OUT OF SHANHAI ON FLIGHT 7875, NR 4 ENGINE OIL PRESSURE LIGHT CAME ON.  SHUT DOWN NR 4 ENGINE AS PRECAUTIONARY, DUMPED FUEL AND LANDED AT HKG WITHOUT INCIDENT.  INSPECTED OIL FILTER, NO CONTAMINATION FOUND, SUSPECT OIL PRESSURE DIFFERENTIAL SWITCH AT FAULT, DEFERRED SWITCH PER MEL 79-7.  UNIT WAS REPLACED AT SIN, SYSTEM OPS CHECKED GOOD PER M.M. CH 79.
